# SDR IPXA2024050151399

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 92,539 hours, 18,009 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PWR TEST FAIL DURING PREFLIGHT. REMOVED AND REPLACED EPCU REF AMM 24-08-01.  MSG CLEARED.
